RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 323–333 (Mi mz4097)  

This article is cited in 12 scientific papers (total in 14 papers)

On an Inequality in Lebesgue Space with Mixed Norm and with Variable Summability Exponent

R. A. Bandaliev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Abstract: The main goal in this paper is to obtain an analog of the generalized Minkowski inequality and an embedding between the Lebesgue spaces with mixed norm and with variable summability exponent.

Keywords: Lebesgue space with mixed norm, Lebesgue space with variable summability exponent, measurable function, Banach space, Euclidean space, Lebesgue measurable set

DOI: https://doi.org/10.4213/mzm4097

Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 303–313

Bibliographic databases:

UDC: 517.518
Received: 25.04.2007

Citation: R. A. Bandaliev, “On an Inequality in Lebesgue Space with Mixed Norm and with Variable Summability Exponent”, Mat. Zametki, 84:3 (2008), 323–333; Math. Notes, 84:3 (2008), 303–313

Citation in format AMSBIB
\Bibitem{Ban08}
\by R.~A.~Bandaliev
\paper On an Inequality in Lebesgue Space with Mixed Norm and with Variable Summability Exponent
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 323--333
\mathnet{http://mi.mathnet.ru/mz4097}
\crossref{https://doi.org/10.4213/mzm4097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473750}
\zmath{https://zbmath.org/?q=an:1171.46023}
\elib{http://elibrary.ru/item.asp?id=11161437}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 303--313
\crossref{https://doi.org/10.1134/S0001434608090010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149096432}


Linking options:
  • http://mi.mathnet.ru/eng/mz4097
  • https://doi.org/10.4213/mzm4097
  • http://mi.mathnet.ru/eng/mz/v84/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Bandaliev R.A., “The boundedness of multidimensional Hardy operators in weighted variable Lebesgue spaces”, Lith. Math. J., 50:3 (2010), 249–259  crossref  mathscinet  zmath  isi  scopus
    2. Bandaliev R.A., “The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces”, Czechoslovak Math. J., 60:2 (2010), 327–337  crossref  mathscinet  zmath  isi  scopus
    3. R. A. Bandaliev, “On Hardy-type inequalities in weighted variable exponent spaces $L_{p(x),\omega}$ for $0<p(x)<1$”, Eurasian Math. J., 4:4 (2013), 5–16  mathnet
    4. R. A. Bandaliev, “On the Structural Properties of the Weight Space $L_{p(x),\omega}$ for $0< p(x)<1$”, Math. Notes, 95:4 (2014), 450–462  mathnet  crossref  crossref  mathscinet  isi  elib
    5. R. A. Bandaliev, “Issledovanie obobschennogo neravenstva Khardi cherez sistemy nelineinykh differentsialnykh uravnenii v vesovom prostranstve Lebega so smeshannoi normoi”, Vladikavk. matem. zhurn., 16:4 (2014), 16–26  mathnet
    6. Yang D., Zhuo C., Yuan W., “Besov-Type Spaces With Variable Smoothness and Integrability”, J. Funct. Anal., 269:6 (2015), 1840–1898  crossref  mathscinet  zmath  isi  scopus
    7. Bandaliev R.A., “Two-Weight Criteria For the Multidimensional Hardy-Type Operator in P-Convex Banach Function Spaces and Some Applications”, Ukr. Math. J., 67:3 (2015), 357–371  crossref  mathscinet  zmath  isi  scopus
    8. R. A. Bandaliev, “Letter to the Editor”, Math. Notes, 99:2 (2016), 340–341  mathnet  crossref  crossref  mathscinet  isi  elib
    9. R. A. Aliev, “Letter to the Editor”, Math. Notes, 99:4 (2016), 628–628  mathnet  crossref  crossref  mathscinet  isi  elib
    10. Bandaliyev R.A., “Compactness Criteria in Weighted Variable Lebesgue Spaces”, Miskolc Math. Notes, 18:1 (2017), 95–101  crossref  mathscinet  zmath  isi
    11. Wu S.Q., Yang D.Ch., Yuan W., Zhuo C.Q., “Variable 2-Microlocal Besov-Triebel-Lizorkin-Type Spaces”, Acta. Math. Sin.-English Ser., 34:4, SI (2018), 699–748  crossref  mathscinet  zmath  isi  scopus
    12. Bandaliyev R.A., Guliyev V.S., Hasanov S.G., “Two-Weighted Inequalities For the Riesz Potential in P-Convex Weighted Modular Banach Function Spaces”, Ukr. Math. J., 69:11 (2018), 1673–1688  crossref  mathscinet  isi  scopus
    13. S. A. Bendaoud, A. Senouci, “Inequalities for weighted Hardy operators in weighted variable exponent Lebesgue space with $0 < p(x) < 1$”, Eurasian Math. J., 9:1 (2018), 30–39  mathnet
    14. Bandaliyev R.A., Serbetci A., Hasanov S.G., “On Hardy Inequality in Variable Lebesgue Spaces With Mixed Norm”, Indian J. Pure Appl. Math., 49:4 (2018), 765–782  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1118
    Full text:208
    References:70
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020